Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cuddlebug

Member
  • Posts

    42
  • Joined

  • Last visited

Reputation

0 Neutral
  1. So glad it worked for you! How long did it take to work? I have been on it 3 months and still have a quite a few bumps/clogged pores.
  2. Thanks Sunny and Dc! No, I'm not using anything but the differin. I may just have to stop using it as I am really burning a lot. Not as much redness but a lot of burning. oh well-had to try at least:)
  3. In my experience it can cause a break out due to the large amount of hormones.
  4. Hi Everyone! I started Differin cream about 2 weeks ago using every other night-and my skin is slightly red, burning, blotchy and I have a lot of small bumps. Is this normal and has anyone else had the same experience? I'm just not sure whether to stick with it or not. Thanks!
  5. Hi Kaley, I'm sorry your Dad is being like that. Have you thought of talking to someone about what's going on? Especially if he's being abusive, physically or emotionally. No one deserves to be treated like that. I don't know if you have been to counseling or if you have a school counselor but they can be really helpful when you are going through things like this. I hope things get better!
  6. Hi Freakky, I would give the pharmacy a call and ask them about it. You can build a tolerance to benzos fairly quickly in my experience but being addicted to it can take longer. It really depends on the individual. But it sounds like you are aware and being careful. When I took them, I would take the least amount I needed to for it to be effective and then stop. I took them for a few months for sleep and it helped. They caused me to be sad a lot, so I switched to taking something else for s
  7. Thanks for responding!! Are you clear from differin now? Sometimes it's hard to tell the difference between irritation and initial break out for me:) I get stressed about it-it doesn't really look very bad but my skin is red and burns some but I read it can do that when you start. Anyway, thank you for giving me your experience!
  8. Hi didi-When I used BHA or AHA- I always break out in tiny pimples and my skin looks really red, so I don't use it but some people say that it purges your skin, so that is why you get little pimples. Does your skin feel irritated or red other then from the Differin? Hope you find a regimen that works for you!
  9. Could anyone tell me what there initial break out look like while on differin gel? My forehead look a bit bumpy/lumpy and red. I have been using it for two weeks every other night. It's hard to tell if it's doing what it's supposed as the first week, my skin seemed to clear up but now it's starting look worse. Thank you everyone!!
  10. HI Didi, I'm sorry you are getting cysts! I am also on Differin mixed with moisturizer every other night. I have 2 large cysts at the moment and various stages. I have been on Differin before and I got cysts with it but they eventually went away. Have you been taking the Mino? I have noticed that it does help me and I stopped using it after about 5 months (the mino), because, like you, I didn't want to be dependent on it. But it does help with the initial break out. I'm sure it will continu
  11. This is fun:) 1. Revlon Eyelash curler (my lashes are so straight) 2. Clinique Mascara (can't remember which one) in Black 3. Lancome Lipstick in Rose Fleur 4. Lip gloss-I have several 5. Stila Eye Shadow in Kitten
  12. This is just my experience, but absolutely every BC pill I tried caused me to break out. I had little to no acne prior to starting the pill but after being on it a few years I developed jawline and cheek acne. It wasn't something that happened immediately but over the course of a few years. Once I stopped the pill, it got much better. My MD said that some people are very sensitive to hormones and I am one of those people:) Yay me:) Anyway , I hope you find out what is causing your break out
  13. Hi Molly, I'm sorry you are having trouble with your skin right now! I'm sure it will get better soon. I have sensitive, oily, and fair skin. As I recall from your posts-you also have sensitive skin. Personally I have trouble with Finacea and lactic acid (oddly enough I can use retin a or tazorac), they are both too irritating or drying for me. When I used the finacea-it worked well at first but then I begin to large pustules and sore bumps, and my skin looked really red and irritated. Once
  14. Hi willow68-I also have trouble with using RAM without being really dry, so I moisturize first and then mix a small amount of ram with my moisturizer and that seems to help. I have read that it reduces the effectiveness but if I don't do it this way, my skin gets really dry. Also your skin get used to the RAM after a while-at least for me. I can use any percentage on my chin (I have been using it there for a year and the rest of my face for a few weeks) with out dryness or any problems. Good l
×